Alert archive / Kentucky / Tornado Warnings in 2024
Tornado Warning 45, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Sep 24, 2024, 2:07 PM EDT for Clark County, Indiana; Henry County, Oldham County, Trimble County, Kentucky. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2024, 2:07 PM EDT (18:07 UTC)
- Expired
- Sep 24, 2024, 2:30 PM EDT
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Clark County, IN, Henry County, KY, Oldham County, KY, Trimble County, KY
The radar
The Louisville radar (KLVX), 82 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 24, 2:20 PM EDT | TSTM WND DMG | 1 Ne La Grange, KY | Large tree limbs and a tree down near Maple Avenue. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 24, 1:45 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 108 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
533
WFUS53 KLMK 241807
TORLMK
INC019-KYC103-185-223-241830-
/O.NEW.KLMK.TO.W.0045.240924T1807Z-240924T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
207 PM EDT Tue Sep 24 2024
The National Weather Service in Louisville has issued a
* Tornado Warning for...
East central Clark County in south central Indiana...
Central Oldham County in central Kentucky...
Southern Trimble County in central Kentucky...
Western Henry County in central Kentucky...
* Until 230 PM EDT.
* At 206 PM EDT, a severe thunderstorm capable of producing a tornado
was located near La Grange, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
La Grange around 210 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Westport, Oldham, Pendleton, Campbellsburg, Greenhaven, Demplytown,
Buckner, Russell Corner, Skylight, and Sulphur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3858 8521 3857 8521 3841 8510 3835 8552
3847 8557 3862 8523
TIME...MOT...LOC 1806Z 249DEG 31KT 3844 8544
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
CSG2 follow-up statements
300
WWUS53 KLMK 241819
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
219 PM EDT Tue Sep 24 2024
INC019-241828-
/O.CAN.KLMK.TO.W.0045.000000T0000Z-240924T1830Z/
Clark IN-
219 PM EDT Tue Sep 24 2024
...THE TORNADO WARNING FOR EAST CENTRAL CLARK COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Kentucky.
&&
LAT...LON 3858 8521 3857 8521 3841 8510 3842 8532
3851 8538 3862 8523
TIME...MOT...LOC 1818Z 249DEG 31KT 3847 8533
$$
KYC103-185-223-241830-
/O.CON.KLMK.TO.W.0045.000000T0000Z-240924T1830Z/
Oldham KY-Trimble KY-Henry KY-
219 PM EDT Tue Sep 24 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR
NORTHEASTERN OLDHAM...SOUTHEASTERN TRIMBLE AND NORTHWESTERN HENRY
COUNTIES...
At 218 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Sligo, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Oldham, southeastern Trimble and northwestern Henry
Counties, including the following locations... Pendleton,
Campbellsburg, Sligo, and Sulphur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3858 8521 3857 8521 3841 8510 3842 8532
3851 8538 3862 8523
TIME...MOT...LOC 1818Z 249DEG 31KT 3847 8533
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
CSG136
WWUS53 KLMK 241829
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
229 PM EDT Tue Sep 24 2024
KYC103-185-223-241838-
/O.EXP.KLMK.TO.W.0045.000000T0000Z-240924T1830Z/
Oldham KY-Trimble KY-Henry KY-
229 PM EDT Tue Sep 24 2024
...THE TORNADO WARNING FOR NORTHEASTERN OLDHAM...SOUTHEASTERN TRIMBLE
AND NORTHWESTERN HENRY COUNTIES WILL EXPIRE AT 230 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Kentucky.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Oldham, Henry, and Trimble County until 245 PM EDT.
&&
LAT...LON 3858 8521 3857 8521 3841 8510 3842 8532
3851 8538 3862 8523
TIME...MOT...LOC 1828Z 249DEG 31KT 3850 8523
$$
CSGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Sep 24, 1:27 PM EDT, 40 minutes earlier. Its key messages:
- * Strong to severe storms possible today, especially in the afternoon and early evening. Gusty winds will be the main severe threat, with hail a secondary threat. A brief tornado is also a non-zero threat. * Drought-easing rainfall in the forecast as the remnants of a tropical system move into the region Friday. Stay tuned to latest updates from NHC on the forecast path/strength of this system.
Area forecast discussion, Sep 24, 1:27 PM EDT, 40 minutes before
Area Forecast Discussion National Weather Service Louisville KY 127 PM EDT Tue Sep 24 2024 ...Updated Aviation Discussion... .KEY MESSAGES... * Strong to severe storms possible today, especially in the afternoon and early evening. Gusty winds will be the main severe threat, with hail a secondary threat. A brief tornado is also a non-zero threat. * Drought-easing rainfall in the forecast as the remnants of a tropical system move into the region Friday. Stay tuned to latest updates from NHC on the forecast path/strength of this system. && .UPDATE... Issued at 1016 AM EDT Tue Sep 24 2024 The morning round of showers and storms continues to weaken and push in to eastern Kentucky. Breaks in the overcast are still prevalent over the western half of Kentucky, and will allow for some destabilization to occur. Redevelopment of scattered showers and storms will take place this afternoon in a corridor of 1.50-1.75" precipitable waters and enough bulk shear for storm organization ahead of an approaching surface cold front and 5H shortwave trough. Some widely scattered redevelopment has already begun to take place over southern Illinois, western Kentucky, and southwest Indiana. Coverage will increase as we go into the afternoon hours. CAPE on sounding progs is narrow and mid level lapse rates will remain weak, but there's enough moisture, shear, and destabilization expected to support strong to severe storms this afternoon into early this evening. The best timing for the peak of the event appears to be roughly from 2pm to 5pm EDT. Locally gusty winds remain the greatest threat with the stronger storms, with straight hodo traces and a slight uptick in DCAPE expected. Freezing levels are high and the column is moist (especially in mid and lower levels), but some marginally severe hail could still be produced by the strongest updrafts, especially in any lone cells that don't have much competition from neighbors. && .SHORT TERM /THROUGH TONIGHT/... Issued at 258 AM EDT Tue Sep 24 2024 Rounds of showers and thunderstorms expected today as a shortwave trough digs into the area, and a surface low gradually deepens across Indiana and the lower Great Lakes. There is a lead shortwave embedded within this larger trough that is currently responsible for driving a convective cluster mainly across southern IN at this hour. The overall environment that these storms are currently in isn't that bad given 40 knots of deep layer shear, and around 1000 J/KG of MUCAPE. So, do expect these storms to maintain through the morning hours, and wouldn't be surprised to see a few stronger radar signatures. Biggest limiting factor to anything severe is the notable near-surface inversion around 925 mb. This inversion is evident on forecast soundings, and observed AMDAR soundings early this morning. As a result, think this stable layer will mostly limit any stronger gusts from getting all the way down to the surface. Nevertheless will continue to monitor through the morning hours. Once this lead shortwave passes, do expect a short lull in activity as we remain in the subsident wake, and we haven't had a chance to destabilize yet. As a result, looking for a fairly quiet window from around sunrise through mid to late morning. By midday into the afternoon, the main shortwave trough axis approaches with the surface low down around 1006-1007 mb over northern Indiana. The cold front trailing from this surface low will be poised to push through our area fairly quickly this afternoon into evening with scattered storms firing ahead of the front thanks to modest instability (1000- 1750 J/KG of MLCAPE), increasing forcing beneath the exit region of an intensifying upper jet, and moisture transport on a subtle low level jet. Overall, this setup could favor a few supercell structures given the exit region of the upper jet, and a fairly strong speed shear profile. The overall hodograph features mostly unidirectional shear, so the main threat should be damaging wind. That being said, can't rule out a low end tornado threat should any localized surface winds become a bit more backed, and the low level hodograph becomes more looped. Like the addition of the 2% Tornado probs with this Day 1 Outlook. Did want to point out that although overall instability is fairly weak, and it may be somewhat hard to destabilize given cloud cover today, there is a good amount of forcing that could offset the weaker overall instability. As a result, do think we'll get some strong updrafts. The Slight Risk looks good and happy with the expansion of it as well. Not much changes to the expected timing of the severe threat. 1 PM to around 7 or 8 PM looks reasonable at this time. The cold front only looks to make to around the I-75 corridor by tonight, and then will likely stall. This should shut most of our precipitation off from W to E as it does so, however will likely have to keep some lingering shower and storm chances across our east into the overnight. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... Issued at 258 AM EDT Tue Sep 24 2024 Wednesday... The weather continues to look fairly active in terms of precipitation chances from midweek into the weekend. Wednesday is shaping up to be one of the quieter days, though still not rain- free. A closed upper low is forecast to spin southeast over SE Missouri on Wednesday, with a strengthening southerly ULJ over the TN Valley. A sfc cold front will begin the day draped roughly from Middle TN through east-central KY, with a plume of deep moisture (PW values > 1.6 inches) now east of the forecast area. The weak boundary will make slow progress through eastern portions of KY/TN. The increasing southerly winds aloft do draw slightly higher moisture content northward into the region with PW values near 1.4 inches along the I-75 corridor. PW values taper off to 1.2-1.3 inches further north and west. Skies look to remain mostly cloudy, with the exception of brief, partial clearing west of I-65. The cloud cover will limit surface heating, with afternoon highs only in the mid/upper 70s. Scattered shower activity looks possible, especially across the Bluegrass and Lake Cumberland regions. A few storms will also be possible near I- 75, but fairly weak in nature. QPF for the daytime period is light, only around a tenth of an inch or less on average. And the western half of the forecast area is likely to stay dry. Meanwhile, PTC Nine (currently named) is forecast to move north into the southeastern Gulf of Mexico by evening while strengthening to hurricane strength. Wednesday night - Thursday night... An upper level ridge of high pressure will drift slightly further east off the Southeastern US coast Wed into Wed night. The closed upper low just to our west is forecast to wobble westward over the Ozarks heading into Thu. All of the above allows PTC Nine to accelerate NNE over the eastern Gulf as a hurricane Wed night into Thursday. Locally, we will see increasing diffluence aloft and strengthening southerly to southeasterly winds through a deep layer. The strengthening southeasterly flow will provide increased forcing for ascent and moisture transport into the region. With even the potential for a lingering stalled boundary/inverted sfc trough draped somewhere through KY/TN, the synoptic setup suggests a predecessor rainfall event (PRE) is likely extending poleward from the tropical system. This would enhance rainfall totals through the Southeast and potentially into portions of eastern and central KY. Areas further south, such as GA and eastern TN, are likely to see higher rainfall amounts. However, we'll need to retain elevated PoPs in the forecast well ahead of the arrival of the tropical system. Periods of scattered to numerous showers, moderate to heavy at times, will be possible during this time frame. Friday through the Weekend... The weakening tropical storm is forecast by NHC to arrive in KY as a tropical depression Friday evening. The system will then continue to weaken over the weekend, while possibly pinwheeling to the northwest around the remnant upper low and making the extratropical transition. Expect likely rain showers on Friday along with windy conditions. Cannot rule out at least a low-end severe threat given the wind fields surrounding the tropical depression, but this will largely depend on the east-west placement of the low when it traverses the Lower Ohio Valley. There is still some meaningful spread in the low track at this time range. Scattered showers will remain possible over the weekend, with details dependent on the evolution of the closed low pressure system. Total QPF (including rain in the Short Term) of 2-4+ inches is expected through the weekend. Some locally enhanced totals will be possible given the convective/tropical nature of the rain at times. Overall, this rain will be hugely beneficial given the ongoing drought. However, locally enhanced training would boost a short- fused flash flood threat. The risk for widespread, long-fused flooding is low. But given the unsettled pattern in place, instances of minor/nuisance flooding may become more common by the end of the week with tropical remnants moving through. && .AVIATION /18Z TAFS THROUGH 00Z THURSDAY/... Issued at 126 PM EDT Tue Sep 24 2024 Scattered showers and storms have begun to develop and will continue through the remainder of the afternoon ahead of an approaching cold front. Strength and coverage of storms will gradually decrease this evening. However, the cold front will move slowly, and will hang around long enough to continue shower chances overnight and into tomorrow morning, especially at LEX/RGA. Low level moisture and light winds tonight will lead to the development of low stratus, which will last into the morning hours. Though fog will be limited by these low ceilings, some reduction in visibility will be possible in the humid, stagnant near-surface air. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...None. IN...None. && UPDATE...13 SHORT TERM...BJS LONG TERM...EBW AVIATION...13
Hazardous weather outlook, Sep 24, 11:00 AM EDT, 3 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1100 AM EDT Tue Sep 24 2024 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-251500- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- 1100 AM EDT Tue Sep 24 2024 /1000 AM CDT Tue Sep 24 2024/ This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected this afternoon into early evening as a cold front approaches the region. Gusty, potentially damaging winds are the primary severe threat, with marginally severe hail (around an inch in diameter) being a secondary threat. A brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Monitor the latest forecasts as the remnants of a tropical system could impact our area by late week into the weekend. Heavy rains and gusty winds will be the main impacts Friday, with localized flooding possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. GENERAL STORM MOTION OF THE DAY: Storms will generally move towards the northeast around 30 to 40 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. 13
In the hours before
Local storm report, Sep 24, 1:35 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
135 PM EDT Tue Sep 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM Tstm Wnd Dmg 2 S Hodgenville 37.54N 85.73W
09/24/2024 Larue KY 911 Call Center
2 trees down on Greensburg road.
&&
MK/SMRLocal storm report, Sep 24, 1:38 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
138 PM EDT Tue Sep 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM Tstm Wnd Dmg 1 E Hodgenville 37.56N 85.72W
09/24/2024 Larue KY 911 Call Center
Power pole wires damaged.
&&
MK/SMRLocal storm report, Sep 24, 1:57 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
157 PM EDT Tue Sep 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM Tstm Wnd Dmg 2 NW Floyds Knobs 38.34N 85.90W
09/24/2024 Floyd IN 911 Call Center
Power outage with traffic lights out at the
intersection of US150 and Paoli Pike.
&&
MK/SMRSpecial weather statement, Sep 24, 1:59 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
159 PM EDT Tue Sep 24 2024
KYZ040-041-047-048-056-241830-
Mercer KY-Woodford KY-Fayette KY-Jessamine KY-Garrard KY-
159 PM EDT Tue Sep 24 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MERCER...SOUTHERN
WOODFORD...NORTHWESTERN GARRARD...JESSAMINE AND SOUTHERN FAYETTE
COUNTIES THROUGH 230 PM EDT...
At 159 PM EDT, Doppler radar was tracking a strong thunderstorm near
Harrodsburg, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lexington, Nicholasville, Harrodsburg, Dunbar High School, Veterans
Park, Cardinal Hill, Cadentown, Northland, U K Arboretum, and Chevy
Chase.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Louisville.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Kentucky.
&&
LAT...LON 3790 8437 3790 8438 3789 8440 3776 8485
3788 8490 3809 8447 3792 8434 3791 8434
TIME...MOT...LOC 1759Z 237DEG 43KT 3784 8484
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
RJSSpecial weather statement, Sep 24, 2:03 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Louisville KY
103 PM CDT Tue Sep 24 2024
KYZ071>073-241845-
Warren KY-Simpson KY-Allen KY-
103 PM CDT Tue Sep 24 2024
...A STRONG THUNDERSTORM WILL IMPACT SIMPSON...WESTERN ALLEN AND
SOUTHERN WARREN COUNTIES THROUGH 145 PM CDT...
At 103 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Memphis Junction, moving northeast at 25 mph.
HAZARD...Wind gusts of 40 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bowling Green, Scottsville, Mount Victor, Franklin, Woodburn,
Oakland, Three Forks, Hardcastle, Black Jack, and Rich Pond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Kentucky.
&&
LAT...LON 3665 8659 3665 8661 3681 8666 3708 8628
3708 8626 3692 8616 3691 8618 3691 8615
3679 8607 3665 8642 3665 8651 3663 8656
TIME...MOT...LOC 1803Z 233DEG 23KT 3678 8649
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
RJSLocal storm report, Sep 24, 2:07 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
207 PM EDT Tue Sep 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM Tstm Wnd Dmg Cementville 38.35N 85.75W
09/24/2024 Clark IN Emergency Mngr
Tree on a house and power lines down at this
location.
&&
MK/SMRThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 12:54 PM EDT | Special Weather Statement | LMK | Harrison | 36 min |
| Sep 24, 1:08 PM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 37 min |
| Sep 24, 1:26 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison | 34 min |
| Sep 24, 1:40 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison | 35 min |
| Sep 24, 1:52 PM EDT | Tornado Warning | LMK | Clark | 23 min |
| Sep 24, 1:53 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson | 37 min |
| Sep 23, 8:01 PM EDT | Special Weather Statement | LMK | Monroe | 29 min |
| Sep 24, 5:44 AM EDT | Special Weather Statement | LMK | Harrison | 31 min |
| Sep 24, 6:01 AM EDT | Special Weather Statement | LMK | Edmonson, Hart | 29 min |
| Sep 24, 6:30 AM EDT | Special Weather Statement | LMK | Hart | 30 min |
| Sep 24, 6:56 AM EDT | Special Weather Statement | LMK | Taylor | 34 min |
| Sep 24, 7:36 AM EDT | Special Weather Statement | LMK | Marion | 24 min |
| Sep 24, 11:05 AM EDT | Special Weather Statement | LMK | Butler | 25 min |
| Sep 24, 11:29 AM EDT | Special Weather Statement | LMK | Butler | 31 min |
| Sep 24, 11:57 AM EDT | Special Weather Statement | LMK | Grayson | 18 min |
| Sep 24, 12:13 PM EDT | Special Weather Statement | LMK | Larue | 32 min |
| Sep 24, 12:37 PM EDT | Special Weather Statement | LMK | Larue | 38 min |
| Sep 24, 12:52 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Nelson, Washington | 38 min |
| Sep 24, 1:25 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 35 min |
| Sep 24, 1:59 PM EDT | Special Weather Statement | LMK | Fayette, Jessamine | 31 min |
| Sep 24, 2:03 PM EDT | Special Weather Statement | LMK | Allen, Simpson | 42 min |
| Sep 24, 2:11 PM EDT | Special Weather Statement | LMK | Jefferson | 34 min |
| Sep 24, 2:19 PM EDT | Severe Thunderstorm Warning | LMK | Green, Marion, Taylor | 26 min |
| Sep 24, 2:21 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 24 min |
| Sep 24, 2:26 PM EDT | Special Weather Statement | LMK | Fayette | 34 min |
| Sep 24, 2:37 PM EDT | Special Weather Statement | LMK | Allen, Barren | 38 min |
| Sep 24, 2:47 PM EDT | Special Weather Statement | LMK | Taylor | 28 min |
| Sep 24, 2:54 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren | 36 min |
| Sep 24, 2:55 PM EDT | Special Weather Statement | LMK | Jefferson | 35 min |
| Sep 24, 3:04 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Hart, Larue | 26 min |
| Sep 24, 3:07 PM EDT | Special Weather Statement | LMK | Casey | 23 min |
| Sep 24, 3:27 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Metcalfe | 33 min |
| Sep 24, 3:28 PM EDT | Special Weather Statement | LMK | Casey | 32 min |
| Sep 24, 3:29 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Nelson | 17 min |
| Sep 24, 3:50 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln | 25 min |
| Sep 24, 3:54 PM EDT | Special Weather Statement | LMK | Spencer | 36 min |
| Sep 24, 3:56 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 34 min |
| Sep 24, 4:00 PM EDT | Special Weather Statement | LMK | Franklin | 30 min |
| Sep 24, 4:08 PM EDT | Severe Thunderstorm Warning | LMK | Monroe | 37 min |
| Sep 24, 4:11 PM EDT | Special Weather Statement | LMK | Franklin | 34 min |
| Sep 24, 4:13 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln, Madison | 32 min |
| Sep 24, 4:14 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Shelby, Spencer | 31 min |
| Sep 24, 4:16 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry | 16 min |
| Sep 24, 4:27 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Russell | 33 min |
| Sep 24, 4:30 PM EDT | Special Weather Statement | LMK | Russell | 30 min |
| Sep 24, 4:32 PM EDT | Special Weather Statement | LMK | Nelson | 28 min |
| Sep 24, 4:39 PM EDT | Special Weather Statement | LMK | Madison | 36 min |
| Sep 24, 4:40 PM EDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 35 min |
| Sep 24, 4:42 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 33 min |
| Sep 24, 4:43 PM EDT | Special Weather Statement | LMK | Shelby | 32 min |
| Sep 24, 4:47 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 28 min |
| Sep 24, 5:03 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 27 min |
| Sep 24, 5:04 PM EDT | Special Weather Statement | LMK | Franklin | 26 min |
| Sep 24, 5:09 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 19 min |
| Sep 24, 5:14 PM EDT | Tornado Warning | LMK | Clinton, Russell | 13 min |
| Sep 24, 5:34 PM EDT | Special Weather Statement | LMK | Jefferson | 26 min |
| Sep 24, 5:37 PM EDT | Special Weather Statement | LMK | Scott | 23 min |
| Sep 24, 6:06 PM EDT | Special Weather Statement | LMK | Nicholas | 24 min |
| Sep 24, 6:27 PM EDT | Special Weather Statement | LMK | Trimble | 18 min |
Nearby
Tornado Warnings in Kentucky, 2024Tornado Warnings in Indiana, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.